# SDR UPS06846744

- Difficulty date: March 31, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 76,521 hours, 25,374 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 375845U1
- Condition: Corroded
- Location: Bs 1150 L36r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 1150 BETWEEN L36 AND L35R BATHTUB FITTING CORRODED AND GOUGED.  REMOVED BATHTUB FITTING AT STA 1150 L36 AND L35R IAW SRM 51-1-20D.  FABRICATED REPAIR ANGLES IAW SRM 53-02-00.  INSTALLED REPAIR ANGLES AND NEW BATHTUB FITTING AT STA 1150 L36 AND L35R IAW SRM 53-02-00 SRM 53-02-00 FIG 002D.
